Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Rational functions certify combinatorial identities


Authors: Herbert S. Wilf and Doron Zeilberger
Journal: J. Amer. Math. Soc. 3 (1990), 147-158
MSC: Primary 05A19; Secondary 33C05, 68Q40
MathSciNet review: 1007910
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 05A19, 33C05, 68Q40

Retrieve articles in all journals with MSC: 05A19, 33C05, 68Q40


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1990-1007910-7
Article copyright: © Copyright 1990 American Mathematical Society